# SDR AALA20160222004

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 87,592 hours, 14,062 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1372
- Condition: Faulty
- Location: Lt Engine
- Part time: 3,127 hours, 492 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL RECEIVED LT IDG WARNING.  ABORTED TAKEOFF AT APPROX 75 KNOTS.  R & R LT IDG IAW AMM 24-11-01.  OPERATIONAL CHECKED GOOD.  REPEAT OF EVENT ON 02 18 2016 FLIGHT 6.  SEE AALA20160222003.
